Alert archive / Texas / Flash Flood Warnings in 2020

Flash Flood Warning 29, NWS Brownsville, TX

July 27, 2020Cameron County, Hidalgo County, Willacy County, Texas

NWS Brownsville, TX issued this flash flood warning at Jul 27, 2020, 6:12 PM CDT for Cameron County, Hidalgo County, Willacy County, Texas. It was in force for 4 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 27, 2020, 6:12 PM CDT (23:12 UTC)
Expired
Jul 27, 2020, 10:17 PM CDT
In force
4 hr
Issued by
NWS Brownsville, TX
Area
Storm-based polygon
Flood severity
None

Counties Cameron County, TX, Hidalgo County, TX, Willacy County, TX

The radar

The Brownsville radar (KBRO), 67 km from the middle of the area, began a volume at 23:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 27, 8:05 PM CDTFLASH FLOODSanta Rosa, TXFLOOD WATER LEVELS HAVE RISEN TO THE DOORSTEPS OF HOMES; ANY FURTHER INCREASE IN WATER LEVELS MAY LEAD TO WATER ENTERING THE HOMES.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 113 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Brownsville Intl, TX (KBRO), launched 12:00Z, 11.2 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brownsville Intl, TX at 12:00Z on 2020-07-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3146 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brownsville Intl, TX at 12:00Z on 2020-07-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 110 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3146 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
611 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
110 m²/s²
0-3 km storm-relative helicity
102 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

772 
WGUS54 KBRO 272312
FFWBRO
TXC061-215-489-280215-
/O.NEW.KBRO.FF.W.0029.200727T2312Z-200728T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Brownsville TX
612 PM CDT Mon Jul 27 2020

The National Weather Service in Brownsville has issued a

* Flash Flood Warning for...
  Northwestern Cameron County in deep south Texas...
  East Central Hidalgo County in deep south Texas...
  Southwestern Willacy County in deep south Texas...

* Until 915 PM CDT.

* At 612 PM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1.5 and 2.5 inches of 
  rain have fallen. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Doppler radar.

  IMPACT...Flooding of small creeks and streams, urban areas,
           highways, streets and underpasses as well as other
           drainage and low lying areas.

* Some locations that will experience flash flooding include...
  Harlingen, Santa Rosa, Lyford, Palm Valley, Lasara, Sebastian, 
  Hargill, Primera, Combes, Lasara Elementary School, Monte Alto, 
  Lyford High School, Lyford Elementary School, Jose Borrego Middle 
  School, Lyford City Hall, Yznaga, Tierra Bonita, Santa Rosa Police 
  Department, Santa Rosa High School and Hargill Elementary.

Additional rainfall amounts of 2 to 4 inches are possible in the 
warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay away or be swept away. River banks and culverts can become 
unstable and unsafe.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Excessive runoff from heavy rainfall will cause flooding of small 
creeks and streams, country roads, farmland, and other low lying 
spots.

&&

LAT...LON 2628 9772 2622 9770 2617 9774 2627 9785
      2631 9791 2642 9808 2654 9802 2655 9797
      2656 9795 2644 9780

FLASH FLOOD...RADAR INDICATED

$$

Hallman
2 follow-up statements
055 
WGUS54 KBRO 280159
FFWBRO
TXC061-215-489-280345-
/O.EXT.KBRO.FF.W.0029.000000T0000Z-200728T0345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Brownsville TX
859 PM CDT Mon Jul 27 2020

The National Weather Service in Brownsville has extended the

* Flash Flood Warning for...
  Northwestern Cameron County in deep south Texas...
  East Central Hidalgo County in deep south Texas...
  Southwestern Willacy County in deep south Texas...

* Until 1045 PM CDT.

* At 859 PM CDT, Doppler radar indicated heavy rain across the 
  warned area. Between 1.5 and 2.5 inches of rain have fallen. Flash 
  flooding is ongoing or expected to begin shortly.

  HAZARD...Flash flooding caused by heavy rain.

  SOURCE...Doppler radar.

  IMPACT...Flooding of small creeks and streams, urban areas,
           highways, streets and underpasses as well as other
           drainage and low lying areas.

* Some locations that will experience flash flooding include...
  Harlingen, Santa Rosa, Lyford, Palm Valley, Lasara, Sebastian, 
  Hargill, Primera, Combes, Lasara Elementary School, Monte Alto, 
  Lyford High School, Lyford Elementary School, Jose Borrego Middle 
  School, Lyford City Hall, Yznaga, Tierra Bonita, Santa Rosa Police 
  Department, Santa Rosa High School and Hargill Elementary.

Additional rainfall amounts up to 1 inch are possible in the warned 
area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Stay away or be swept away. River banks and culverts can become 
unstable and unsafe.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Excessive runoff from heavy rainfall will cause flooding of small 
creeks and streams, country roads, farmland, and other low lying 
spots.

&&

LAT...LON 2628 9772 2622 9770 2617 9774 2627 9785
      2631 9791 2642 9808 2654 9802 2655 9797
      2656 9795 2644 9780

FLASH FLOOD...RADAR INDICATED

$$

Bogorad
289 
WGUS74 KBRO 280317
FFSBRO

Flash Flood Statement
National Weather Service Brownsville TX
1017 PM CDT Mon Jul 27 2020

TXC061-215-489-280327-
/O.CAN.KBRO.FF.W.0029.000000T0000Z-200728T0345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Cameron TX-Hidalgo TX-Willacy TX-
1017 PM CDT Mon Jul 27 2020

...FLASH FLOOD WARNING FOR NORTHWESTERN CAMERON, EAST CENTRAL 
HIDALGO AND SOUTHWESTERN WILLACY COUNTIES HAS BEEN REPLACED WITH A 
FLOOD WARNING...

LAT...LON 2628 9772 2622 9770 2617 9774 2627 9785
      2631 9791 2642 9808 2654 9802 2655 9797
      2656 9795 2644 9780

$$

Hallman

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Brownsville, TX wrote its last area forecast discussion before this flash flood warning went out at Jul 27, 4:32 PM CDT, 1 hour 40 minutes earlier.

Area forecast discussion, Jul 27, 4:32 PM CDT, 1 hour 40 minutes before
Area Forecast Discussion
National Weather Service Brownsville TX
432 PM CDT Mon Jul 27 2020

.SHORT TERM (Tonight through Tuesday Night): In the wake of Hanna,
the lower Texas coast remains nestled in weak lower pressure
between a ridge of high pressure across the Desert SW and another
ridge of high pressure across the eastern Gulf of Mexico. Abundant
low level moisture slowly tapers off through the short term
period, likely keeping shower and thunderstorm chances elevated,
especially through the afternoon hours. With the amount of
rainfall across the RGV through the past couple of days, will keep
a Flash Flood Watch in effect and continue Flood Warnings where
Emergency Management have indicated standing water or ongoing
water drainage issues.

Temperatures have surged into near normal territory due to the lack
of shower or thunderstorm coverage so far today. Have decided to run
optimistic and continue similar temperatures for tomorrow afternoon,
bumping highs up a bit. These higher temperatures today and tomorrow
may help initiate afternoon thunderstorms, so have kept POPs
generally near 50 to 60 percent during the afternoon and early
evening hours. Instability aloft increases slightly into Tuesday
afternoon, possibly yielding larger coverage.

Have added patchy fog wording for late tonight as wind speeds are
expected to drop to near calm across very saturated soils with
dewpoint temperatures in the upper 70s persisting into this
afternoon. At this time, expect at least some cloud cover, which
could limit diurnal cooling, keeping dense fog from forming. Either
way, a muggy and probably buggy night expected tonight and Tuesday
night.

.LONG TERM (Wednesday through Monday): The general weakness in the
500 mb pattern, centered over the TX coastline on Wed, will start
moving westward on Thurs. This will allow the 500 mb ridging to
build some over the region Fri allowing for a drier and more
stable atms to build over the RGV. Then a pretty significant 500
mb trough will dig southwards over TX this weekend which will
erode the ridge axis back to the west once again. This would help
increase the chance of rain back towards the end of the work week.
However, moisture levels remain pretty lacking despite the trough
axis digging into the area. So for now will only mention some
slgt chc pops for Fri.

Model temps from both the GFS and ECMWF are in pretty good
agreement throughout the longer range forecast period with the
ECMWF showing a slightly warmer bias. The GFS maintains its
slightly wetter bias for pops versus the ECMWF. Will go close to a
model blend for both temps and pops through Days7/8. Overall
forecast confidence is above average throughout the longer range
period.

&&

.MARINE (Now through Tuesday Night): High pressure slowly builds
across the eastern Gulf of Mexico, as low pressure works further
southwest. Showers and thunderstorms are expected to continue across
the coastal waters at times through the period. Swell has remained
elevated, keeping Small Craft Caution conditions in place. Bay
conditions have become generally favorable and aside from breezy
afternoon winds or thunderstorm activity, should remain favorable
through Tuesday night. Occasional to frequent lightning and gusty
winds with locally higher seas are possible near any thunderstorms.
An isolated waterspout is also possible, potentially more toward the
morning or late evening to overnight hours.

Wednesday through Saturday Night: Surface ridging will prevail
over the western Gulf of Mex throughout the upcoming work week and
weekend. This will maintain generally low to moderate winds and
seas along the lower TX coastline. Some of the Gulf swells may
reach up close to SCEC levels later this week. However, SCA
conditions are not expected at this time through this weekend.

&&

.PRELIMINARY POINT TEMPS/POPS...
BAYVIEW/PORT ISABEL  77  88  77  88 /  50  60  30  40
BROWNSVILLE          77  92  77  88 /  60  60  30  40
HARLINGEN            75  92  75  89 /  50  60  30  40
MCALLEN              76  92  77  88 /  50  60  30  50
RIO GRANDE CITY      75  92  76  91 /  50  60  20  40
SOUTH PADRE ISLAND   79  85  79  84 /  50  60  40  30

&&

.BRO WATCHES/WARNINGS/ADVISORIES...
TX...High Rip Current Risk through Tuesday morning for TXZ256-257-351.

     Flash Flood Watch until 8 PM CDT this evening for TXZ248-252>257-
     353.

GM...None.
&&

This product is also available on the web at:
HTTP://WEATHER.GOV/RGV

Aviation/Short Term...56-Hallman
Long Term...60-Speece
Hazardous weather outlook, Jul 27, 3:59 PM CDT, 2 hours 13 minutes before
Hazardous Weather Outlook
National Weather Service Brownsville TX
359 PM CDT Mon Jul 27 2020

TXZ248>257-351-353-282100-
Zapata-Jim Hogg-Brooks-Inland Kenedy-Starr-Southern Hidalgo-
Inland Willacy-Inland Cameron-Coastal Willacy-Coastal Cameron-
Coastal Kenedy-Northern Hidalgo-
359 PM CDT Mon Jul 27 2020

This Hazardous Weather Outlook is for portions of Deep South
Texas.

.DAY ONE...Tonight

A Flash Flood Watch is in effect for Cameron, Willacy, Hidalgo,
Starr, and Zapata counties until 8 PM CDT.

There is a high risk of rip currents at the beaches of South
Padre Island and at Boca Chica Beach.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

An elevated risk of rip currents is possible at the local beaches
through the entire forecast period.

Additional heavy rainfall and isolated flash flooding will be
possible Tuesday and Wednesday.

.SPOTTER INFORMATION STATEMENT...

Please relay any information about observed severe weather or
flooding to the NWS Brownsville Office while following all local,
state, and CDC guidelines.

GMZ130-132-135-150-155-170-175-282100-
Laguna Madre from the Port of Brownsville to the Arroyo Colorado-
Laguna Madre from the Arroyo Colorado To 5 NM north of Port
Mansfield TX-
Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX-
Coastal waters from Port Mansfield to the Rio Grande out 20 nm-
Coastal waters from Baffin Bay to Port Mansfield out 20 nm-
Waters from Port Mansfield to the Rio Grande extending from 20 to
60 nm-
Waters from Baffin Bay to Port Mansfield extending from 20 to
60 nm-
359 PM CDT Mon Jul 27 2020

This Hazardous Weather Outlook is for portions of The Gulf of
Mexico and The Laguna Madre.

.DAY ONE...Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

In the hours before

Special weather statement, Jul 27, 3:53 PM CDT, 2 hours 19 minutes before
Special Weather Statement
National Weather Service Brownsville TX
353 PM CDT Mon Jul 27 2020

TXZ253>255-353-272130-
Inland Willacy TX-Southern Hidalgo TX-Northern Hidalgo TX-
Inland Cameron TX-
353 PM CDT Mon Jul 27 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HIDALGO...WEST
CENTRAL CAMERON AND SOUTHWESTERN WILLACY COUNTIES UNTIL 430 PM CDT...

At 351 PM CDT, Doppler radar was tracking strong thunderstorms over
portions of Cameron, Willacy, and Hidalgo counties, moving northwest
at 15 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
Harlingen, La Feria, Elsa, Edcouch, Santa Rosa, La Villa, Palm
Valley, Lasara, Linn and Rangerville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may
lead to localized flooding. Do not drive your vehicle through
flooded roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2649 9839 2678 9814 2618 9764 2605 9776
TIME...MOT...LOC 2051Z 138DEG 12KT 2638 9795

Hallman
Special weather statement, Jul 27, 4:30 PM CDT, 1 hour 42 minutes before
Special Weather Statement
National Weather Service Brownsville TX
430 PM CDT Mon Jul 27 2020

TXZ248-249-252-272215-
Jim Hogg TX-Zapata TX-Starr TX-
430 PM CDT Mon Jul 27 2020

...SIGNIFICANT WEATHER ADVISORY FOR JIM HOGG...NORTH CENTRAL STARR
AND ZAPATA COUNTIES UNTIL 515 PM CDT...

At 430 PM CDT, Doppler radar was tracking strong thunderstorms near
La Gloria, or 9 miles south of Agua Nueva, moving northwest at 20
mph.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
Agua Nueva, Viboras, Bustamante, Guerra, Randado, Santa Catarina,
Escobas, Las Palmas, La Gloria and Thompsonville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may
lead to localized flooding. Do not drive your vehicle through
flooded roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Brownsville.

&&

LAT...LON 2709 9943 2711 9944 2713 9943 2715 9944
      2716 9943 2721 9943 2722 9944 2725 9944
      2727 9945 2732 9937 2727 9934 2727 9882
      2678 9842 2656 9865 2705 9945 2706 9945
TIME...MOT...LOC 2130Z 150DEG 18KT 2677 9862

Hallman
Special weather statement, Jul 27, 4:31 PM CDT, 1 hour 41 minutes before
Special Weather Statement
National Weather Service Brownsville TX
431 PM CDT Mon Jul 27 2020

TXZ250-252>255-353-272215-
Inland Willacy TX-Southern Hidalgo TX-Brooks TX-Northern Hidalgo TX-
Inland Cameron TX-Starr TX-
431 PM CDT Mon Jul 27 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN KENEDY...NORTHERN
HIDALGO...NORTHEASTERN STARR...NORTHWESTERN CAMERON...SOUTH CENTRAL
BROOKS AND WESTERN WILLACY COUNTIES UNTIL 515 PM CDT...

At 431 PM CDT, Doppler radar was tracking strong thunderstorms over
portions of Cameron, Willacy, and Hidalgo counties moving northwest
at 20 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
Harlingen, La Feria, Elsa, Edcouch, Santa Rosa, La Villa, Palm
Valley, Lasara, Linn and Rangerville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may
lead to localized flooding. Do not drive your vehicle through
flooded roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Brownsville.

&&

LAT...LON 2664 9856 2697 9824 2665 9798 2662 9799
      2661 9795 2619 9762 2607 9774
TIME...MOT...LOC 2131Z 150DEG 18KT 2622 9775

Hallman
Special weather statement, Jul 27, 5:08 PM CDT, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Brownsville TX
508 PM CDT Mon Jul 27 2020

TXZ252-272300-
Starr TX-
508 PM CDT Mon Jul 27 2020

...SPECIAL WEATHER STATEMENT...

At 508 PM CDT, Doppler radar was tracking a strong thunderstorm near
La Puerta, or near Garciasville, moving northwest at 20 mph.

Winds in excess of 30 mph will be possible with this storm.

Locations impacted include...
El Sauz, Garciasville, La Puerta, Ringgold Middle School, La
Victoria, Fort Ringgold County Park, Starr County Sheriffs Office,
Rio Grande City Municipal Airport, Las Lomas and Rio Grande City Fire
Department.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Brownsville.

&&

LAT...LON 2668 9882 2657 9866 2639 9857 2629 9870
      2629 9872 2630 9872 2630 9874 2631 9874
      2632 9875 2633 9875 2633 9876 2636 9880
      2637 9880 2637 9881 2655 9902
TIME...MOT...LOC 2208Z 147DEG 18KT 2639 9871

Hallman
Special weather statement, Jul 27, 5:13 PM CDT, 59 minutes before
Special Weather Statement
National Weather Service Brownsville TX
513 PM CDT Mon Jul 27 2020

TXZ248>250-252-272315-
Brooks TX-Jim Hogg TX-Zapata TX-Starr TX-
513 PM CDT Mon Jul 27 2020

...SIGNIFICANT WEATHER ADVISORY FOR JIM HOGG...NORTH CENTRAL STARR...
WESTERN BROOKS AND ZAPATA COUNTIES UNTIL 615 PM CDT...

At 512 PM CDT, Doppler radar was tracking strong thunderstorms
across the northern ranchlands, moving northwest at 20 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
Zapata, Hebbronville, Agua Nueva, Viboras, Lopeno, Bustamante,
Medina, Zapata High School, Randado and Zapata Middle School.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may
lead to localized flooding. Do not drive your vehicle through
flooded roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Brownsville.

&&

LAT...LON 2734 9852 2727 9852 2726 9844 2696 9825
      2673 9848 2670 9921 2685 9927 2687 9932
      2692 9932 2693 9938 2698 9938 2702 9945
      2718 9943 2727 9945 2732 9937 2727 9932
      2727 9880 2735 9880 2734 9859 2736 9855
TIME...MOT...LOC 2212Z 147DEG 18KT 2688 9853

Hallman
Special weather statement, Jul 27, 5:16 PM CDT, 56 minutes before
Special Weather Statement
National Weather Service Brownsville TX
516 PM CDT Mon Jul 27 2020

TXZ250>255-353-272315-
Inland Willacy TX-Southern Hidalgo TX-Brooks TX-Northern Hidalgo TX-
Inland Cameron TX-Starr TX-Inland Kenedy TX-
516 PM CDT Mon Jul 27 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN KENEDY...
SOUTHEASTERN JIM HOGG...HIDALGO...NORTHEASTERN STARR...NORTHWESTERN
CAMERON...SOUTHEASTERN BROOKS AND WESTERN WILLACY COUNTIES UNTIL 615
PM CDT...

At 515 PM CDT, Doppler radar was tracking strong thunderstorms
across Cameron, Willacy, and Hidalgo counties, moving northwest at
20 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
Harlingen, Raymondville, La Feria, Elsa, Edcouch, Santa Rosa, Lyford,
La Villa, Palm Valley and Encino.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may
lead to localized flooding. Do not drive your vehicle through
flooded roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Brownsville.

&&

LAT...LON 2607 9776 2657 9864 2707 9814 2623 9759
TIME...MOT...LOC 2215Z 147DEG 18KT 2620 9771

Hallman

The office that day

Everything else NWS Brownsville, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 26, 7:01 PM CDTAreal Flood AdvisoryBROBrooks, Cameron, Hidalgo, Jim Hogg, Starr, Willacy3 hr
Jul 26, 7:35 PM CDTFlash Flood WarningBROJim Hogg, Zapata3 hr
Jul 26, 8:43 PM CDTAreal Flood AdvisoryBROCameron, Kenedy, Willacy2 hr
Jul 26, 9:01 PM CDTAreal Flood AdvisoryBROJim Hogg, Starr, Zapata111 min
Jul 26, 10:29 PM CDTAreal Flood WarningBROCameron, Hidalgo21 hr
Jul 26, 10:50 PM CDTAreal Flood AdvisoryBROHidalgo, Jim Hogg, Starr76 min
Jul 26, 11:01 PM CDTFlash Flood WarningBROHidalgo, Starr94 min
Jul 26, 11:04 PM CDTFlash Flood WarningBROJim Hogg, Zapata63 min
Jul 26, 11:40 PM CDTAreal Flood WarningBROHidalgo19 hr
Jul 27, 8:14 AM CDTSpecial Weather StatementBROCameron, Hidalgo, Starr91 min
Jul 27, 3:50 PM CDTSpecial Weather StatementBROStarr40 min
Jul 27, 3:53 PM CDTSpecial Weather StatementBROHidalgo37 min
Jul 27, 4:30 PM CDTSpecial Weather StatementBROJim Hogg, Zapata45 min
Jul 27, 4:31 PM CDTSpecial Weather StatementBROHidalgo44 min
Jul 27, 4:52 PM CDTAreal Flood AdvisoryBROCameron, Hidalgo, Willacy80 min
Jul 27, 4:54 PM CDTAreal Flood AdvisoryBROJim Hogg, Starr, Zapata5 hr
Jul 27, 5:08 PM CDTSpecial Weather StatementBROStarr52 min
Jul 27, 5:13 PM CDTSpecial Weather StatementBROJim Hogg, Zapata62 min
Jul 27, 5:16 PM CDTSpecial Weather StatementBROHidalgo59 min
Jul 27, 5:44 PM CDTAreal Flood AdvisoryBROBrooks, Hidalgo, Jim Hogg, Kenedy, Starr, Willacy3 hr
Jul 27, 6:14 PM CDTSpecial Weather StatementBROBrooks, Jim Hogg61 min
Jul 27, 6:16 PM CDTSpecial Weather StatementBROHidalgo59 min
Jul 27, 6:28 PM CDTAreal Flood AdvisoryBROHidalgo, Starr, Willacy3 hr
Jul 27, 6:34 PM CDTAreal Flood AdvisoryBROBrooks, Jim Hogg3 hr
Jul 27, 6:52 PM CDTAreal Flood AdvisoryBROJim Hogg, Starr, Zapata4 hr

Nearby

Flash Flood Warnings in Texas, 2020Every flash flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.